Aura

I started getting migraines about 5-6 years ago while I was pregnant with my son. My first migraine lasted for  about two weeks. It was hell! Once I had him, the migraines became less frequent, but more painful. I still get them about once a month or every other month at the least. Sometimes some Tylenol will kick it if I take them soon enough, but there are times that the medication doesn't work at all. The first time I experienced an "Aura" related to my migraines, I was  filling out thank you notes for my wedding and all of the sudden, there was a light in the middle of my vision, I thought I was going blind, so I went to the E.R. The doc told me it was a precursor to a migraine headache and he was going to leave me in the room for a half hour to see if my migraine had kicked in by then. Oh boy did it ever kick in!!!! I was in excruciating pain. The Doctor gave me my usual injection of nubaine and phenergan. With in 20 minutes I was in no pain at all. The second "Aura" I experienced was last night. I was making dinner and all of the sudden, I couldn't see part of the directions on the box. I started looking around and realized that I was experiencing another Aura. I ran for the Tylenol. After about an hour, I realized that the Tylenol was not going to kick it this time. I had a friend drive me to the hospital for my usual injection. For some reason, the injection had a different effect on me this time. My body feels like it has icy hot all over it. It's a really weird sensation. You can't tell if it's cold or hot. I'm also feeling very weak and tired. If anyone has experienced these feelngs after that kind of an injection, would you please contact me and let me know that I'm not in any trouble medically!?

Thanks,

The Trehuginhipee

trehuginhipee trehuginhipee
26-30, F
1 Response Mar 18, 2009

Yes, I've had negative reactions to shots for migraines, one of the reasons is because it dilates your blood vessels and that causes those strange sensations. <br />
<br />
You probably want to see a neurologist, and/or your pcp and get a prescription for something if you're having migraines as frequently as you are. There are many medications out there that will be much easier to take then having to go to the ER everytime you have a migraine, and that will work much, much better than tylenol. Plus, there are also medications you can take prophalactically to keep you from getting the migraines in the first place. It's worth looking into if migraines are having a profound effect on your life.<br />
<br />
I wish you the best of luck and hope you feel better and get your migraines under control! Take care of yourself.